# SDR 135375120507

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 18,578 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING AT ACK, NOSE LANDING GEAR FAILED.  PILOT HAD 3 GREEN DOWN AND LOCKED INDICATIONS PRIOR TO AND AFTER LANDING.  AFTER SECURING GEAR DOWN AND LOCKED, REMOVING AND REPLACING BOTH PROPELLERS, AN ENGINE RUN UP, AND INSPECTION, AIRCRAFT FERRY FLOWN TO MAINTENANCE BASE FOR FURTHER INVESTIGATION.  PART WAS INSPECTED AND OVERHAULED. UPON INITIAL INSPECTION NO DAMAGE WAS NOTED. UPON TEARDOWN EVIDENCE OF WATER WAS FOUND IN COVER. SUSPECT FREEZE UP OF TOWER AND SWITCH MECHANISM. UNIT HAS BEEN RETURNED TO SERVICE.
